Alert archive / Virginia / Flash Flood Warnings in 2019
Flash Flood Warning 26, NWS Blacksburg, VA
NWS Blacksburg, VA issued this flash flood warning at Jul 4, 2019, 3:06 PM EDT for Halifax County, Pittsylvania County, Virginia. It was in force for 116 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 4, 2019, 3:06 PM EDT (19:06 UTC)
- Expired
- Jul 4, 2019, 5:02 PM EDT
- In force
- 116 min
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Halifax County, VA, Pittsylvania County, VA
The radar
The Roanoke radar (KFCX), 101 km from the middle of the area, began a volume at 19:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 7.1 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 194 J/kg
- Mixed-layer CIN
- -87 J/kg
- Mixed-layer LCL
- 1066 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
903
WGUS51 KRNK 041906
FFWRNK
VAC083-143-042200-
/O.NEW.KRNK.FF.W.0026.190704T1906Z-190704T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service BLACKSBURG VA
306 PM EDT Thu Jul 4 2019
The National Weather Service in BLACKSBURG has issued a
* Flash Flood Warning for...
Eastern Pittsylvania County in south central Virginia...
Western Halifax County in south central Virginia...
* Until 600 PM EDT
* At 304 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. One hour rainfall rates of 2 to
4 inches an hour were occurring and the storms are moving slowly.
Flash flooding is expected to occur.
* Some locations that will experience flooding include...
Mt Airy...
Ingram...
Milton...
Java...
and Cody.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
When it is safe to do so, please send your reports of flooding,
including mudslides or flooded roads, to the National Weather Service
by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports and
pictures can also be shared on the National Weather Service
Blacksburg Facebook page and on Twitter.
&&
LAT...LON 3654 7914 3654 7932 3657 7932 3657 7930
3658 7930 3658 7931 3702 7924 3705 7906
$$
WP2 follow-up statements
019
WGUS71 KRNK 042017
FFSRNK
Flash Flood Statement
National Weather Service BLACKSBURG VA
417 PM EDT Thu Jul 4 2019
VAC083-143-042200-
/O.CON.KRNK.FF.W.0026.000000T0000Z-190704T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Pittsylvania VA-Halifax VA-
417 PM EDT Thu Jul 4 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 PM EDT FOR
EASTERN PITTSYLVANIA AND WESTERN HALIFAX COUNTIES...
At 411 PM EDT, Doppler radar indicated thunderstorms had weakened
across the warned area. Up to two inches of rain have already
fallen, but little additional rainfall is expected. Runoff will
likely still occur for another hour, so flash flooding may still be
possible in far eastern Pittsylvania County and far western Halifax
County.
Some locations that will experience flooding include...
Mt Airy...
Ingram...
Milton...
Java...
and Cody.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
When it is safe to do so, please send your reports of flooding,
including mudslides or flooded roads, to the National Weather Service
by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports and
pictures can also be shared on the National Weather Service
Blacksburg Facebook page and on Twitter.
&&
LAT...LON 3654 7914 3654 7932 3657 7932 3657 7930
3658 7930 3658 7931 3702 7924 3705 7906
$$
SK522
WGUS71 KRNK 042102
FFSRNK
Flash Flood Statement
National Weather Service BLACKSBURG VA
502 PM EDT Thu Jul 4 2019
VAC083-143-042112-
/O.CAN.KRNK.FF.W.0026.000000T0000Z-190704T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Pittsylvania VA-Halifax VA-
502 PM EDT Thu Jul 4 2019
...THE FLASH FLOOD WARNING FOR
EASTERN PITTSYLVANIA AND WESTERN HALIFAX COUNTIES IS CANCELLED...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.
When it is safe to do so, please send your reports of flooding,
including mudslides or flooded roads, to the National Weather Service
by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports and
pictures can also be shared on the National Weather Service
Blacksburg Facebook page and on Twitter.
LAT...LON 3654 7914 3654 7932 3657 7932 3657 7930
3658 7930 3658 7931 3702 7924 3705 7906
$$
WPWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this flash flood warning went out at Jul 4, 1:13 PM EDT, 1 hour 53 minutes earlier.
Area forecast discussion, Jul 4, 1:13 PM EDT, 1 hour 53 minutes before
Area Forecast Discussion National Weather Service Blacksburg VA 113 PM EDT Thu Jul 4 2019 .SYNOPSIS... A weak front will remain draped across the Ohio Valley. On Sunday night and Monday a well-defined cold front will drop south through the Mid Atlantic region. High pressure will follow for Tuesday and Wednesday. && .NEAR TERM /THROUGH TONIGHT/... As of 100 PM EDT Thursday... Watching convection fire up along the mountains early this afternoon, with best concentration centered north of our area into eastern WV and the Shenandoah, with more widely scattered coverage across our region. Still watching potential for flash flooding as all storms will be slow moving, but given the coverage on radar a flash flood watch is not planned as of this discussion, due to isolated nature. However, do expect the radar to become a little more active through the afternoon with heating and interactions with outflows plus some upper support over WV but this is going more into lift further north of our area. Isolated pulse severe storms with wet microbursts and marginally severe hail is possible. Best coverage will be this afternoon through about 6-8pm, with models hanging onto showers/storms at least through midnight along/east of the Blue Ridge, but in a gradually weakening trend. Previous discussion from mid morning... Convective parameters this morning are already favoring storm development early with differential heating boundaries between sunshine and clouds across the NC foothills. Already seeing showers and thunderstorms firing up from the NW piedmont of NC south of Danbury southwest toward Statesville, NC. The MCV over eastern KY will move little today, slightly east per models, with weak steering flow aloft. Late morning high-res convective allowing models are a little slow in what is currently transpiring, but have the same flavor in terms of a widespread shotgun type pattern to the coverage by midday to early afternoon. Still appears the mountains being close to better dynamical support will have more coverage early on, but as sea breeze front heads westward toward the VA/NC piedmont this afternoon, storms should fire and/or head into this area from the east after 2pm. The Storm Prediction Center keeps the piedmont in a marginal risk, but believe severe threat will be isolated and area wide with wet microbursts the main threat. As for flooding concerns, storms will be slow movers, but given that we have been relatively dry of late, and given the way storms will be scattered about today, there is no one location to pinpoint for a flash flood watch. Previous discussion from early morning... Water Vapor loops showed compact short wave over eastern Kentucky early this morning. This wave drifts into western West Virginia today. This wave will provide some organized forcing this afternoon and evening, in addition to the generally unstable air mass over the Mid Atlantic region. The best areal coverage will be this afternoon into the early evening. After sunset showers and thunderstorms will begin to weaken and diminish but will not dissipate entirely due to weak low level convergence. Bulk of thunderstorms will be in the 2Pm to 2AM time frame. Meager storm motion along with precipitable water value near 2 inches and efficient warm rain processes support locally heavy rain. In collaboration with surrounding NWS offices have opted to wait on any Flash Flood Watch. No particular regions have gotten excessive rain in the past few days and challenging at this time to narrow down where best coverage of thunderstorms will be later today. Similar to past few days, no change in humid airmass. Starting off with temperatures in the lower 60s to lower 70s. Enough sunshine this morning to bring readings into 80s in the mountains and into the upper 80s to lower 90s in the foothills and piedmont. Will stay close to guidance for lows tonight. && .SHORT TERM /FRIDAY THROUGH SUNDAY/... As of 300 AM EDT Thursday... Mid-level pattern will feature quasi-zonal, broadly-cyclonic flow near and adjacent to the Blacksburg forecast area of responsibility. 00z NWP guidance shows two weak and slow-moving shortwave disturbances through the flow: one on Friday from eastern KY into the northern mid-Atlantic region, and another on Sunday into the spine of the central Appalachians. The latter shortwave will also be associated with a SW-NE oriented surface trough/cool front that projects to drift southeastward across or potentially through our area. This period will continue to be marked by elevated deep moisture content (PWAT values in excess of 1.5") and moderately strong afternoon convective instability. Main hazards for this period continue to be primarily hydrologic - that being short-fused areal/flash flooding. Weak wind fields through a large depth of atmosphere will make for slow-moving thunderstorms, with efficient rainfall production given the high PWAT air and progged tall-skinny CAPE profiles. With antecedent conditions still less favorable with spotty heavy rain footprints to this point, it remains uncertain which area(s) may have a greater threat than others; but with generally similar conditions each afternoon, the risk for localized flooding should stand to rise moving into the late-week/weekend period. WPC maintains Marginal Risk areas for excessive rain in the Day 2 and Day 3 Excessive Rainfall Outlooks; it's possible a short-fused flash flood watch could be considered when it becomes more clear which areas may be more susceptible, but is too low-confidence at this point. Wet downbursts capable of localized wind damage may also be possible in any pulse strong thunderstorm, but it remains low-predictability where that threat may exist. On Friday, increasing coverage showers and thunderstorms should begin across the western mountains by early afternoon - closer to the first shortwave and aided by orographic/differential heating zones - and then tend to drift eastward into the foothills and Piedmont. For awareness, I opted to include heavy rain wording in the gridded forecast areawide - heavy rain/flooding is possible pretty much anywhere but it's hard to gauge which areas may have a greater threat than others. Should see a reduction in PoPs during the overnight hrs. For Saturday, there's a weak/relative shortwave ridge between the two aforementioned shortwave troughs that may lead to less thunderstorm coverage. Still carried solid Chance/low-likely PoPs for Saturday. Should see storms become scattered-numerous by Sunday again with a more obvious focusing mechanism being the surface trough/cool front - with a somewhat better potential for some to become strong. Temperatures should be a little cooler with greater cloud cover - daytime highs mid to upper 80s as opposed to the upper 80s-mid 90s as we've been seeing. But it won't feel cooler with elevated humidity levels from dewpoints in the upper 60s to low-mid 70s. Lows each evening should be generally similar, in the mid 60s to lower 70s. Overall, between daily thunderstorm chances and nuanced change to temperatures/humidity levels, we're stuck in a pretty similar daily pattern. Forecast confidence is overall moderate; risk of localized flooding is possible anywhere, but uncertainties exist on which area(s) are more susceptible than others. && .LONG TERM /SUNDAY NIGHT THROUGH WEDNESDAY/... As of 210 PM EDT Wednesday... Still looking at showers and thunderstorms into Monday with the cool front moving through the remainder of the forecast area. Hydro threats and localized pulse severe storms may still be possible as this feature sags and potentially stalls just south of the area. Following the front passage, temperatures will return to normal for the first half of the week. Showers may return to the mountains on Wednesday. && .AVIATION /17Z THURSDAY THROUGH MONDAY/... As of 109 PM EDT Thursday... Will highlight threat of thunderstorms are all terminals this afternoon mainly in the 19-22z time frame. Will keep it tempo with VCTS in the predominant group. Storms will be slow movers so heavy rain at times is possible in/near airports with IFR condition possible. Coverage of showers and thunderstorms will lessen after sunset, but isolated to scattered showers and thunderstorms will continue into the early morning hours of Friday, but not enough to have in the tafs past this evening. Will have to watch for fog formation as well, and confidence high enough to add MVFR to IFR at LYH/BCB/LWB. Friday looks active as well with storms, mainly after 18z. Confidence in ceilings and weather is moderate to above average, and lower on vsbys late tonight and in storms. .Extended Aviation Discussion... Scattered showers and thunderstorms are expected from Friday through Sunday, favoring the afternoon and evening hours. Storms will be associated with MVFR/IFR visibilities due to heavy rain, cloud bases favoring VFR. Aside from the convective threat, some late night/early morning fog/stratus possible through the weekend depending on degree of overnight clearing, especially in mountain valleys. Monday may remain unsettled with the passage of a cold front from the north, but some drier air is possible for Tuesday as high pressure builds across the Great Lakes and into New England. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...None. NC...None. WV...None. && SYNOPSIS...AMS NEAR TERM...AMS/WP SHORT TERM...AL LONG TERM...RCS AVIATION...AMS/PM/WP
Hazardous weather outlook, Jul 4, 5:35 AM EDT, 9 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Blacksburg VA 535 AM EDT Thu Jul 4 2019 NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059- WVZ042>044-507-508-050945- Ashe-Alleghany NC-Surry-Stokes-Rockingham-Caswell-Watauga-Wilkes- Yadkin-Tazewell-Smyth-Bland-Giles-Wythe-Pulaski-Montgomery-Grayson- Carroll-Floyd-Craig-Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge- Patrick-Franklin-Bedford-Amherst-Henry-Pittsylvania-Campbell- Appomattox-Buckingham-Halifax-Charlotte-Mercer-Summers-Monroe- Eastern Greenbrier-Western Greenbrier- 535 AM EDT Thu Jul 4 2019 This Hazardous Weather Outlook is for north central North Carolina, northwest North Carolina, central Virginia, south central Virginia, southwest Virginia, west central Virginia and southeast West Virginia. .DAY ONE...Today and tonight. Strong to severe thunderstorms are possible this afternoon and evening. The primary threat is damaging wind. Locally heavy rain is also possible. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Numerous showers and thunderstorms Friday through Saturday may produce locally heavy rain that results in flash flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 4, 2:51 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
251 PM EDT Thu Jul 4 2019
VAZ044-045-041915-
Campbell-Pittsylvania-
251 PM EDT Thu Jul 4 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN PITTSYLVANIA AND
SOUTHERN CAMPBELL COUNTIES...
Until 315 PM EDT.
At 250 PM EDT, a strong thunderstorm was located over Hurt, moving
northeast at 15 mph.
Winds in excess of 30 mph and pea size hail are possible with this
storm.
Locations impacted include...
Altavista...
Hurt...
Hodges...
Straightstone...
and Long Island.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3708 7897 3704 7905 3706 7909 3702 7910
3693 7928 3702 7944 3727 7924
TIME...MOT...LOC 1850Z 231DEG 13KT 3706 7928
VFJSpecial weather statement, Jul 4, 2:54 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
254 PM EDT Thu Jul 4 2019
NCZ018-041915-
Watauga-
254 PM EDT Thu Jul 4 2019
...A STRONG THUNDERSTORM WILL AFFECT WATAUGA COUNTY...
Until 315 PM EDT.
At 253 PM EDT, a strong thunderstorm was located over Grandfather
Mountain State Park, moving east at 15 mph.
Winds in excess of 30 mph and pea size hail are possible with this
storm.
Locations impacted include...
Foscoe...
Seven Devils...
Grandfather Mountain State Park...
and B.R. Parkway-Linville Falls To Grandfather.
LAT...LON 3617 8172 3612 8173 3611 8178 3611 8181
3612 8181 3616 8183
TIME...MOT...LOC 1853Z 276DEG 11KT 3612 8180
DSLocal storm report, Jul 4, 2:55 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
255 PM EDT THU JUL 4 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0113 PM TSTM WND DMG 2 ENE SYDNORSVILLE 36.88N 79.80W
07/04/2019 FRANKLIN VA FIRE DEPT/RESCUE
FRANK. CO. FIRE REPORTS OF TREE DOWN WITH
POWERLINES ON HOPKINS VALLEY LANE OF TOMS
KNOB RD. TIMING ESTIMATED BY RADAR.
&&
RRSpecial weather statement, Jul 4, 3:03 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
303 PM EDT Thu Jul 4 2019
WVZ043-041930-
Summers-
303 PM EDT Thu Jul 4 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SUMMERS COUNTY...
Until 330 PM EDT.
At 302 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Hinton to near Ballengee. Movement
was east at 10 mph.
Winds in excess of 30 mph are possible with these storms.
Locations impacted include...
Hinton...
Talcott...
Ballengee...
Hix...
and Bluestone Dam.
Torrential rainfall at the rate of three to four inches per hour is
also occurring with these storms, and may cause localized flooding.
Do not drive your vehicle through flooded roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3778 8084 3764 8071 3756 8077 3757 8078
3771 8098 3771 8094 3770 8090 3767 8090
3768 8088 3769 8088 3770 8089 3773 8090
3774 8092
TIME...MOT...LOC 1902Z 253DEG 8KT 3769 8093 3758 8077
DSSpecial weather statement, Jul 4, 3:05 PM EDT, 1 minute before
Special Weather Statement
National Weather Service BLACKSBURG VA
305 PM EDT Thu Jul 4 2019
NCZ006-VAZ044-045-058-041945-
Caswell-Halifax-Campbell-Pittsylvania-
305 PM EDT Thu Jul 4 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CASWELL, HALIFAX,
CAMPBELL, AND PITTSYLVANIA COUNTIES...
Until 345 PM EDT.
At 304 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Straightstone to Ingram to near Ringgold.
Movement was northeast at 15 mph.
Winds in excess of 40 mph and half inch hail are possible with these
storms.
Locations impacted include...
Turbeville...
Ingram...
Mt Airy...
Milton...
and Cody.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3648 7930 3663 7926 3694 7921 3721 7897
3654 7900 3654 7914 3647 7914
TIME...MOT...LOC 1904Z 213DEG 12KT 3704 7914 3676 7918 3662 7923
VFJSpecial weather statement, Jul 4, 3:05 PM EDT, 1 minute before
Special Weather Statement
National Weather Service BLACKSBURG VA
305 PM EDT Thu Jul 4 2019
VAZ024-041930-
Rockbridge-
305 PM EDT Thu Jul 4 2019
...A STRONG THUNDERSTORM WILL AFFECT ROCKBRIDGE COUNTY...
Until 330 PM EDT.
At 305 PM EDT, a strong thunderstorm was located over Montebello,
moving east at 15 mph.
Winds in excess of 40 mph and half inch hail are possible with this
storm.
Locations impacted include...
Vesuvius.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3792 7919 3789 7915 3785 7915 3782 7916
3780 7918 3792 7929 3794 7923
TIME...MOT...LOC 1905Z 255DEG 12KT 3786 7917
DSThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 8:55 PM EDT | Special Weather Statement | RNK | Buckingham | 35 min |
| Jul 4, 11:33 AM EDT | Special Weather Statement | RNK | Henry | 42 min |
| Jul 4, 12:14 PM EDT | Special Weather Statement | RNK | Henry, City of Martinsville | 46 min |
| Jul 4, 12:49 PM EDT | Special Weather Statement | RNK | Floyd | 26 min |
| Jul 4, 1:13 PM EDT | Special Weather Statement | RNK | Franklin | 32 min |
| Jul 4, 1:25 PM EDT | Severe Thunderstorm Warning | RNK | Bedford, Franklin, Pittsylvania | 50 min |
| Jul 4, 1:37 PM EDT | Special Weather Statement | RNK | Pittsylvania | 38 min |
| Jul 4, 1:49 PM EDT | Special Weather Statement | RNK | City of Roanoke, City of Salem | 26 min |
| Jul 4, 1:51 PM EDT | Special Weather Statement | RNK | Charlotte | 39 min |
| Jul 4, 2:14 PM EDT | Special Weather Statement | RNK | Halifax | 31 min |
| Jul 4, 2:16 PM EDT | Areal Flood Advisory | RNK | Grayson, Smyth | 89 min |
| Jul 4, 2:18 PM EDT | Special Weather Statement | RNK | Pittsylvania | 42 min |
| Jul 4, 2:34 PM EDT | Special Weather Statement | RNK | City of Danville | 41 min |
| Jul 4, 2:51 PM EDT | Special Weather Statement | RNK | Campbell | 24 min |
| Jul 4, 3:05 PM EDT | Special Weather Statement | RNK | Halifax | 40 min |
| Jul 4, 3:12 PM EDT | Special Weather Statement | RNK | Buckingham | 63 min |
| Jul 4, 3:15 PM EDT | Severe Thunderstorm Warning | RNK | Buckingham | 45 min |
| Jul 4, 3:16 PM EDT | Special Weather Statement | RNK | City of Buena Vista | 14 min |
| Jul 4, 3:21 PM EDT | Special Weather Statement | RNK | Wythe | 24 min |
| Jul 4, 3:22 PM EDT | Special Weather Statement | RNK | Giles | 23 min |
| Jul 4, 3:26 PM EDT | Special Weather Statement | RNK | Appomattox | 34 min |
| Jul 4, 3:35 PM EDT | Special Weather Statement | RNK | Amherst | 25 min |
| Jul 4, 3:48 PM EDT | Special Weather Statement | RNK | Campbell | 27 min |
| Jul 4, 3:50 PM EDT | Special Weather Statement | RNK | Pulaski | 25 min |
| Jul 4, 3:51 PM EDT | Special Weather Statement | RNK | City of Radford | 24 min |
| Jul 4, 3:58 PM EDT | Special Weather Statement | RNK | City of Lynchburg | 17 min |
| Jul 4, 4:22 PM EDT | Areal Flood Advisory | RNK | Amherst | 113 min |
| Jul 4, 4:31 PM EDT | Special Weather Statement | RNK | Montgomery | 14 min |
| Jul 4, 4:34 PM EDT | Special Weather Statement | RNK | Amherst | 26 min |
| Jul 4, 4:46 PM EDT | Special Weather Statement | RNK | Montgomery | 14 min |
| Jul 4, 5:03 PM EDT | Special Weather Statement | RNK | City of Buena Vista | 27 min |
| Jul 4, 5:09 PM EDT | Special Weather Statement | RNK | Bath | 21 min |
| Jul 4, 5:32 PM EDT | Special Weather Statement | RNK | Bath | 13 min |
| Jul 4, 5:42 PM EDT | Special Weather Statement | RNK | Bland | 18 min |
| Jul 4, 5:43 PM EDT | Special Weather Statement | RNK | Bland | 17 min |
| Jul 4, 5:47 PM EDT | Special Weather Statement | RNK | Bath | 13 min |
| Jul 4, 5:52 PM EDT | Areal Flood Advisory | RNK | Bath | 113 min |
| Jul 4, 5:54 PM EDT | Special Weather Statement | RNK | Floyd | 21 min |
| Jul 4, 6:03 PM EDT | Special Weather Statement | RNK | Bland | 27 min |
| Jul 4, 6:05 PM EDT | Special Weather Statement | RNK | Alleghany | 25 min |
| Jul 4, 6:34 PM EDT | Special Weather Statement | RNK | Bath | 26 min |
| Jul 4, 7:01 PM EDT | Special Weather Statement | RNK | Patrick | 29 min |
| Jul 4, 7:27 PM EDT | Special Weather Statement | RNK | City of Salem | 18 min |
| Jul 4, 7:59 PM EDT | Special Weather Statement | RNK | Franklin | 16 min |
Nearby
Flash Flood Warnings in Virginia, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.